ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

George, Raju K and Chalishajar, Dimplekumar N and Nandkumaran, Akambadth K (2004) Controllability of Second Order Semi-Linear Neutral Functional Differential Inclusions in Banach Spaces. In: Mediterranean Journal of Mathematics, 1 (4). pp. 463-477.

This list was generated on Sun Jul 27 01:32:03 2014 IST.